Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 69, NWS Houston/Galveston, TX

June 5, 2011Liberty County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 5, 2011, 10:45 PM CDT for Liberty County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2011, 10:45 PM CDT (03:45 UTC)
Expired
Jun 5, 2011, 11:30 PM CDT
In force
45 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Liberty County, TX

The radar

The Houston radar (KHGX), 86 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2626 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS54 KHGX 060345
SVRHGX
TXC291-060430-
/O.NEW.KHGX.SV.W.0069.110606T0345Z-110606T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1045 PM CDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LIBERTY COUNTY IN SOUTHEAST TEXAS...

* UNTIL 1130 PM CDT

* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 20 MILES NORTHEAST OF LIBERTY...
  OR NEAR SARATOGA...AND MOVING SOUTHWEST AT 20 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO TARKINGTON PRAIRIE...MOSS HILL...KENEFICK...HARDIN AND
  DAYTON LAKES..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3001 9481 3035 9500 3037 9469 3024 9464
      3016 9462
TIME...MOT...LOC 0345Z 061DEG 16KT 3029 9463

$$
1 follow-up statement
160 
WWUS54 KHGX 060406
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1106 PM CDT SUN JUN 5 2011

TXC291-060430-
/O.CON.KHGX.SV.W.0069.000000T0000Z-110606T0430Z/
LIBERTY TX-
1106 PM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR LIBERTY COUNTY...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MOSS HILL...OR 12
MILES WEST OF SARATOGA...MOVING SOUTHWEST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARDIN...DAYTON LAKES...TARKINGTON PRAIRIE...LIBERTY AND KENEFICK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

LAT...LON 3001 9481 3035 9500 3037 9469 3024 9464
      3016 9462
TIME...MOT...LOC 0406Z 059DEG 18KT 3023 9473

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:46 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 5, 8:46 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
846 PM CDT SUN JUN 5 2011

.UPDATE...
EVENING FORECAST UPDATE.

&&

.DISCUSSION...
PULSE SEVERE THUNDERSTORM ACTIVITY HAS SLOWLY DECREASED THIS
EVENING. THERE ARE STILL A FEW LINGERING STORMS ACROSS
WALLER...HARRIS AND LIBERTY COUNTIES. THESE STORMS WILL GENERALLY
HAVE A BRIEF INCREASE IN INTENSITY AND BECOME SEVERE BEFORE
DROPPING THEIR CORES. GIVEN STORMS WITH HIGH BASES THAT SHOULD BE
LOWERING...WILL MAINTAIN A SMALL DOWNBURST THREAT AS STORMS PULSE
DOWN. FORECAST WILL MAINTAIN 30 POPS FOR THUNDERSTORM ACTIVITY
UNTIL 06Z AND THEN 20 POPS AFTER THAT. OF COURSE WE WILL WAIT AND
SEE IF ROUND 2 OF THUNDERSTORM ACTIVITY HAPPENS. CURRENTLY
WATCHING A STRONG OUTFLOW BOUNDARY OVER HOUSTON COUNTY PUSH INTO
THE AREA. NOT SURE HOW MUCH RECOVERY OR UNSTABLE THE ATMOSPHERE
WILL BE AS IT KEEPS PLOWING SOUTH...BUT WOULD THINK THAT
CONVERGENCE ALONG THE BOUNDARY MAY INITIATE A FEW STORMS
ESPECIALLY WHEN IT COLLIDES WITH OUTFLOWS COMING FROM THE SOUTH.
AGAIN...PROBABLY WILL HAVE PULSE SEVERE STORMS WITH A CONTINUED
DOWNBURST THREAT.

TOMORROW...WOULD NOT BE SURPRISED TO SEE A REPEAT OF TODAY.
EXPECT TO HAVE RECORD BREAKING HEAT AGAIN. EXPECT MOISTURE TO BE
ABOUT THE SAME IF NOT INCREASE A BIT FROM THE EAST. UPPER LEVEL
RIDGE IS EXPECTED TO WEAKEN AS IT MOVES ACROSS THE PLAINS
TONIGHT/TOMORROW. PLUS THERE WILL BE PLENTY OF OUTFLOW/SEA BREEZE
BOUNDARY INTERACTION FOR STORM INITIATION. SEVERE THREAT WILL BE
ABOUT THE SAME WITH DOWNBURST AND MARGINAL SEVERE HAIL. HWO
HIGHLIGHTS THIS CURRENTLY. UPDATED FORECAST HAS BEEN ISSUED.

39/43

&&

.PREV DISCUSSION... /ISSUED 543 PM CDT SUN JUN 5 2011/

DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

AVIATION...
SHRA/TSRA MOVING WEST ACROSS SOUTHEAST TEXAS. AT THIS TIME...IT
APPEARS THE CONVECTION WILL MISS BOTH HOUSTON HUBS BUT WILL CARRY
VCTS FOR IAH AND CB FOR HOU THROUGH THIS EVENING. OUTSIDE OF
CONVECTION...FEEL CONDS WILL REMAIN MOSTLY VFR. SHOULD BE A REPEAT
ON MONDAY WITH HIGH BASED CONVECTION DEVELOPING IN THE LATE
AFTERNOON. 43

PREV DISCUSSION... /ISSUED 259 PM CDT SUN JUN 5 2011/

DISCUSSION...
THE COMBINATION OF THE STRONG RIDGE ALOFT AND ABUNDANT SUNSHINE
HAS RESULTED IN RECORDS BEING SHATTERED ONCE AGAIN TODAY. HIGHS SO
FAR INCLUDE HOUSTON/IAH 102 DEGREES...HOUSTON/HOBBY 101 DEGREES...
COLLEGE STATION AND LEAGUE CITY BOTH 99 DEGREES...AND GALVESTON
97 DEGREES. FOR HOUSTON/IAH THIS BREAKS THE PREVIOUS DAILY RECORD
BY SIX DEGREES. FOR GALVESTON...THIS BREAKS THE PREVIOUS DAILY
RECORD BY FIVE DEGREES...A RECORD WHICH WAS SET 136 YEARS AGO! FOR
BOTH HOUSTON AND GALVESTON THESE TEMPERATURES ARE THE HOTTEST EVER
RECORDED THIS EARLY IN THE SUMMER SEASON...AND ONLY TWO DEGREES
SHY OF THE ALL-TIME RECORDS FOR THE MONTH OF JUNE.

KHGX RADAR IS BEGINNING TO SHOW SHOWER DEVELOPMENT NORTH OF
HOUSTON AND VISIBLE SATELLITE IMAGERY SHOWS TOWERING CU. THE 12Z
RUNS OF THE NAM AND THE 4KM NMM-WRF SHOW SCATTERED CONVECTIVE
DEVELOPMENT PERSISTING THROUGH LATE EVENING ACROSS THE CWA. SPC
HAS HIGHLIGHTED THE LIKELIHOOD OF AN MCS FORMING OVER SW LOUISIANA
THIS EVENING. THE 4KM WRF SHOWS THE POSSIBILITY OF THIS ACTIVITY
AFFECTING OUR ERN ZONES LATER TONIGHT. HAVE UPPED POPS TO 30 PCT
FOR ALL BUT THE SW ZONES THROUGH THIS EVENING. FORECAST MODEL
SOUNDINGS SHOW A PRONOUNCED INVERTED-V INDICATING A DOWNBURST
POTENTIAL WITH ANY STORMS THAT DEVELOP. WILL CONTINUE THIS MENTION
IN THE HWOHGX...AND WILL RE-ISSUE THE SPS FOR THE HEAT.

TEMPERATURES ON MONDAY SHOULD BE PRETTY CLOSE TO TODAY'S
LEVELS...PERHAPS A DEGREE OR TWO LOWER IN MOST LOCATIONS. AT ANY
RATE RECORDS WILL BE THREATENED ONCE AGAIN. THE DEEPER MOISTURE
ALOFT (PWS 1.5-1.7 INCHES) WILL REMAIN IN PLACE. FORECAST MODEL
SOUNDINGS ARE AGAIN UNCAPPED WITH K-INDICES AROUND 40 MONDAY AFTN.
THE SEABREEZE AND ANY LEFTOVER OUTFLOWS WILL SERVE TO FOCUS
CONVECTIVE DEVELOPMENT. ANY STORMS THAT DEVELOP WILL HAVE A
DOWNBURST POTENTIAL. WILL KEEP POPS AT 20 PCT BUT IT IS POSSIBLE
WE COULD SEE GREATER COVERAGE OVER A PORTION OF THE AREA.

THE BROAD UPPER RIDGE IS FORECAST TO WEAKEN SIGNIFICANTLY ON
TUESDAY/WEDNESDAY. MEANWHILE...THE LARGE UPPER LOW OVER THE GULF
WILL EXPAND NORTHWARD. THE DROP IN HEIGHTS WILL RESULT IN A
MODERATION OF MAX TEMPS BY TUESDAY/WEDNESDAY. THIS SHOULD TAKE THE
HEAT BELOW RECORD TERRITORY BUT KEPT TEMPS WELL ABOVE MEX GUIDANCE
THE REST OF THE WEEK. UNFORTUNATELY...DESPITE THE MORE FAVORABLE
PATTERN CHANGE THE ATMOSPHERE WILL BEGIN DRYING OUT TUESDAY...WITH
PWS DOWN TO 1.0-1.2 INCHES THE REMAINDER OF THE WEEK. WILL GO WITH
20 POPS NORTH/CENTRAL TUESDAY...THEN JUST 10S EACH DAY AFTER THAT.
THE 12Z GFS/ECMWF BOTH SHOW A GLIMMER OF HOPE BEYOND DAY 7...WITH
AN INCREASE IN PWS ONCE AGAIN WHILE RIDGING REMAINS FAIRLY WEAK.
THIS COULD RESULT IN AN UPTICK IN SEABREEZE CONVECTION NEXT WEEK.

35

AVIATION...
LOOKS LIKE THE BREAK TO RE-CHARGE THE AIRMASS IS OVER (AFTER THE
VERY EARLY MORNING PCPN) AS VIS IMAGERY IS INDICATING THE DEVEL-
OPMENT OF CU ACROSS THE N/NE PORTIONS OF THE AREA. STILL NOT TOO
TERRIBLY CONFIDENT THAT WE WILL SEE WIDESPREAD COVERAGE BUT HAVE
LEFT THE CB MENTIONS IN THE TAFS AS A HEADS UP. OTHERWISE...THIS
PATTERN OF MOSTLY VFR CONDITIONS (EVEN DURING THE OVERNIGHT HRS)
EXPECTED TO CONTINUE AS THE DEEP/DRY NNE FLOW PERSISTS.  41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      72 101  72  98  70 /  30  20  20  20  20
HOUSTON (IAH)              75 100  75  97  73 /  30  20  20  20  20
GALVESTON (GLS)            79  95  79  91  77 /  30  20  20  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...39
Hazardous weather outlook, Jun 5, 3:17 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
317 PM CDT SUN JUN 5 2011

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-061200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
317 PM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

RECORD HIGH TEMPERATURES ARE OCCURRING AS AN UPPER LEVEL RIDGE OF
HIGH PRESSURE SETTLES OVER THE AREA. AFTERNOON HIGH TEMPERATURES
WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO
BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT
INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES.

THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN
THE ATMOSPHERE WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH THE
EVENING HOURS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS
OF 40 MPH ARE LIKELY WITH ANY STORMS THAT DEVELOP. THE POTENTIAL
EXISTS FOR A FEW STORMS TO BECOME SEVERE...WITH DAMAGING
DOWNBURST WINDS BEING THE PRIMARY SEVERE WEATHER THREAT.

.DAY TWO...MONDAY

RECORD HIGH TEMPERATURES ARE EXPECTED AS AN UPPER LEVEL RIDGE OF
HIGH PRESSURE SETTLES OVER THE AREA. AFTERNOON HIGH TEMPERATURES
WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO
BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT
INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES.

THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN
THE ATMOSPHERE WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH THE
EVENING HOURS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS
OF 40 MPH ARE LIKELY WITH ANY STORMS THAT DEVELOP. THE POTENTIAL
EXISTS FOR A FEW STORMS TO BECOME SEVERE...WITH DAMAGING
DOWNBURST WINDS BEING THE PRIMARY SEVERE WEATHER THREAT.

.DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jun 5, 9:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     6 SSE ADDICKS           29.70N 95.60W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            ROOF DAMAGE TO AN APARTMENT COMPLEX NEAR RANCHESTER AND
            HARWIN. BRICKS AND WINDOWS BLOWN OUT.

&&

OVERPECK
Local storm report, Jun 5, 9:28 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
928 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     5 SSE ADDICKS           29.72N 95.61W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            TREES DOWN AT WESTPARK AND GESSNER.

&&

OVERPECK
Local storm report, Jun 5, 9:29 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
929 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     7 SSE ADDICKS           29.69N 95.60W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            WINDOWS BLOWN OUT AT THE VERIZON CALL CENTER ON CORPORATE
            AND TOWN PARK.

&&

OVERPECK
Local storm report, Jun 5, 9:32 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
932 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     7 ENE HEMPSTEAD         30.13N 95.97W
06/05/2011                   WALLER             TX   BROADCAST MEDIA

            TREES DOWN IN NORTHERN WALLER COUNTY.

&&

OVERPECK
Local storm report, Jun 5, 9:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
942 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     2 NE LAKE HOUSTON DAM   29.94N 95.12W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            NUMEROUS POWER POLES SNAPPED AT BASE...STREET SIGNS
            DOWN...ROOFS OFF 2 HOUSES...NUMEROUS TREES DOWN.
            SCATTERED DAMAGE FROM CROSBY TO LAKE HOUSTON DAM ALONG FM
            2100.

&&

OVERPECK
Local storm report, Jun 5, 9:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
947 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     7 ESE BRENHAM           30.12N 96.29W
06/05/2011                   WASHINGTON         TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED ROOF DAMAGE TO 2 HOUSES...ONE
            BARN DESTROYED AND DAMAGE TO A TELEVISION TOWER IN CHAPEL
            HILL.

0433 PM     TSTM WND DMG     7 ENE HEMPSTEAD         30.13N 95.97W
06/05/2011                   WALLER             TX   BROADCAST MEDIA

            TREES DOWN IN NORTHERN WALLER COUNTY.

0450 PM     HAIL             GANADO                  29.04N 96.51W
06/05/2011  E1.00 INCH       JACKSON            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL IN GANADO WITH MOSTLY PENNY SIZE HAIL.

0520 PM     TSTM WND DMG     EDNA                    28.97N 96.65W
06/05/2011                   JACKSON            TX   LAW ENFORCEMENT

            DOWNED TREES FALLING ON POWER LINES IN EDNA.

0533 PM     TSTM WND DMG     5 SSE ADDICKS           29.72N 95.61W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            TREES DOWN AT WESTPARK AND GESSNER.

0535 PM     TSTM WND DMG     6 SSE ADDICKS           29.70N 95.60W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            ROOF DAMAGE TO AN APARTMENT COMPLEX NEAR RANCHESTER AND
            HARWIN. BRICKS AND WINDOWS BLOWN OUT.

0536 PM     TSTM WND DMG     7 SSE ADDICKS           29.69N 95.60W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            WINDOWS BLOWN OUT AT THE VERIZON CALL CENTER ON CORPORATE
            AND TOWN PARK.

0555 PM     TSTM WND DMG     MISSION BEND            29.69N 95.66W
06/05/2011                   FORT BEND          TX   TRAINED SPOTTER

            TREES DOWNED IN MISSION BEND WITH ESTIMATED 61 MPH WIND
            GUST BY TRAINED STORM SPOTTER.

0640 PM     TSTM WND DMG     2 NE LAKE HOUSTON DAM   29.94N 95.12W
06/05/2011                   HARRIS             TX   BROADCAST MEDIA

            NUMEROUS POWER POLES SNAPPED AT BASE...STREET SIGNS
            DOWN...ROOFS OFF 2 HOUSES...NUMEROUS TREES DOWN.
            SCATTERED DAMAGE FROM CROSBY TO LAKE HOUSTON DAM ALONG FM
            2100.

0650 PM     TSTM WND DMG     7 ESE HUMBLE            29.96N 95.16W
06/05/2011                   HARRIS             TX   AMATEUR RADIO

            ROOF DAMAGE TO BUSINESSES AND TREES DOWN IN ATASCOCITA
            OFF WILL CLAYTON PKWY/WEST LAKE HOUSTON PKWY.

0714 PM     TSTM WND DMG     EAST BERNARD            29.53N 96.06W
06/05/2011                   WHARTON            TX   LAW ENFORCEMENT

            HIGH WINDS DOWNED POWER LINES IN EAST BERNARD.

&&

OVERPECK

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:31 PM CDTSevere Thunderstorm WarningHGXColorado, Wharton29 min
Jun 5, 8:34 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller41 min
Jun 6, 2:05 PM CDTSpecial Weather StatementHGXLiberty55 min
Jun 6, 2:12 PM CDTSevere Thunderstorm WarningHGXLiberty48 min
Jun 6, 2:29 PM CDTSpecial Weather StatementHGXHarris61 min
Jun 6, 2:51 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda, Wharton39 min
Jun 6, 3:07 PM CDTSevere Thunderstorm WarningHGXHarris38 min
Jun 6, 3:21 PM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton54 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda46 min
Jun 6, 3:43 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty47 min
Jun 6, 3:54 PM CDTSevere Thunderstorm WarningHGXJackson, Wharton51 min
Jun 6, 4:03 PM CDTSevere Thunderstorm WarningHGXLiberty31 min
Jun 6, 4:13 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller27 min
Jun 6, 4:15 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris45 min
Jun 6, 4:32 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty43 min
Jun 6, 4:33 PM CDTSpecial Marine WarningHGX27 min
Jun 6, 4:36 PM CDTSevere Thunderstorm WarningHGXJackson39 min
Jun 6, 4:37 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend38 min
Jun 6, 5:02 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend43 min
Jun 6, 5:19 PM CDTSpecial Weather StatementHGXTrinity56 min
Jun 6, 5:23 PM CDTSpecial Weather StatementHGXGrimes, Walker67 min
Jun 6, 5:45 PM CDTSpecial Weather StatementHGXAustin, Waller, Washington60 min
Jun 6, 6:11 PM CDTSevere Thunderstorm WarningHGXBrazos, Madison49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.